# SDR 2001UALA00188

- Difficulty date: March 3, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Aircraft time: 65,773 hours, 37,639 cycles
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58631
- Condition: Broken
- Location: Emer Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IS LOOSE AND EEL LIGHTING IS INOPERABLE. SUPPLEMENTAL DATA UPDATE ACCOMPLISHED CABLE ASSEMBLY  INTERIM REPAIR PER MM 33-50-32.  OPERATIONS CHECK NORMAL.
